# SDR DALA2018041102336

- Difficulty date: April 11, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 61,790 hours, 44,812 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION DELAMINATION ON FLOOR PANELS NBRS 160D, 120C, 160C, 160E, 200D, 200B, 1174E, 160F, 617D, 617E, 617F, 769E, 769F, AND 826E. FLOOR PANELS NBRS 160D, 120C, 160C, 160E, 200D, 200B, 1174E, 160F, 617D, 617E 617F, 769E, 769F, AND 826E WERE FABRICATE REPLACED AND IDENTIFIED PER MD88 A.M.M. 53-20-01-201 AND WERE INSTALLED PER ROUTINE TARK CARD 001-0071:2500-0539. (LP0503680)
